National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 619861

History of Changes from the VAERS Wayback Machine

First Appeared on 5/14/2017

VAERS ID: 619861
Age:12.0
Gender:Female
Location:Foreign
Vaccinated:2013-08-20
Onset:2013-08-27
Submitted:2015-12-22
Entered:2015-12-22
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Abdominal pain, Autonomic nervous system imbalance, Chest discomfort, Dizziness, Eating disorder, Epilepsy, Fatigue, Initial insomnia, Myalgia, Nausea, Parosmia, Vomiting, Ultrasound abdomen, Cognitive disorder, Decreased appetite, Ultrasound scan normal, Loss of personal independence in daily activities

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? Yes, days:     Extended hospital stay? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: HPV immunisation
Preexisting Conditions:
Diagnostic Lab Data: Relevant tests by own doctor (every month or sometimes acutely) and hospitalized 1 day at hospital - underwent ultrasound scan. Nothing abnormal found, and ultrasound scan of the stomach.
CDC 'Split Type': WAES1512DNK010387

Write-up:Information has been received from Sanofi Pasteur MSD (SPM) (MFR control number DK-1577272925-2015001049) on 18-DEC-2015. Case received from a consumer/other non health professional via HA on 15-DEC-2015 under the reference number DK-DKMA-WBS-0001999 and DK-DKMA-ADR 23271605. This case is linked to DK-1577272925-E2014-11724. The mother informs at follow up to ADR 22753625 (E2014-11724) on 11-DEC-2015 that MMRVAXPRO is also suspect drug to the adverse reactions that were reported in that case, However, not to the adverse reactions with onset date before MMRVAXPRO was given, this case concerns the adverse reactions with onset date before MMRVAXPRO was given and only GARDASIL is suspect drug. A 12-year-old female adolescent patient received GARDASIL, (batch number unknown, Dose 1) on 20-AUG-2013, GARDASIL, (batch number J006698, expiry date: 30-SEP-2015; Dose 2) on 22-OCT-2013, GARDASIL, (batch number J012135, expiry date: 30-NOV-2015; Dose 3) on 24-FEB-2014. The patient experienced Abdominal pain on 27-AUG-2013, Autonomic dysfunction on 27-AUG-2013, Cognitive dysfunction on 27-AUG-2013, decreased appetite, has difficulty eating due to nausea in AUG-2013, Dizziness - constant in August 2013, Epileptiform attacks NOS on 27-AUG-2013, Fatigue extreme on 27-AUG-2013, Muscle pain on 27-AUG-2013, Nausea in August 2013, Parosmia, in August 2013 and Trouble falling asleep in August 2013. In April 2014, the patient experienced an aggravation in her dizziness. She now become very dizzy, it darkens before the eyes and she has to support herself by a nearby wall or sit down. The patient has constant abdominal pain (with exacerbation attacks, sometimes she has to crouch when she is on walks the abdominal pain is very affected by pressure (at examination), her nausea has worsened with time (as result has difficulty when eating, throws up a little bit - severe tightening of the chest has to sit down on the floor). The patient has undergone ultrasound scan, nothing abnormal was found and was performed an ultrasound scan of the stomach. The patient is so ill that she only attends school 1-2 days per week. The patient stopped attending school October 2014. From April 2015 the patient has received lectures at home 2 times per week, 2 hours each time. The patient is described as a bright and psychologically strong girl. Before the vaccines she was extroverted and easy with everything - school and daily activities. Now she is isolated at home due to severe pain that cannot be alleviated. She finds it difficult to have hope for the future. She is always tired and does not find it cool to be sitting in a wheelchair. The adverse reactions muscle pain, nausea, abdominal pain, fatigue extreme, cognitive dysfunction and epileptiform attacks NOS are also reported by physician on 05-MAR-2015 and are therefore medically confirmed. The patient''s general practitioner confirms on 06-MAR-2015 that the patient has had all the reported adverse reactions and means that they are all suspected adverse reactions related to the patient''s treatment with GARDASIL. No other medications. The patient was admitted to hospital on an unspecified date. The patient''s outcome was reported as Not Recovered/Not Resolved.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=619861&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166